Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 7, 2015, 9:59 AM EDT for 4 counties in Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 9:59 AM EDT (13:59 UTC)
- Expired
- Apr 7, 2015, 12:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, KY, Knox County, KY, Laurel County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 92 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:10 AM EDT | FLASH FLOOD | Barbourville, KY | A COUPLE OF FEET OF FLOWING WATER OVER THE RAOD AT WHITESBURG HOLLOW LOCATED ON HWY 3429.3 TO 4 INCHES OF FLOWING WATER OVER US 25 EAST ON KNOX STREET. 5 TO 6 INCHES OF FLOWING WATER OVER CUMBERLAND AVE. ON US 25 EAST. |
| Apr 7, 11:28 AM EDT | FLASH FLOOD | 3 E Barbourville, KY | ROAD UNDER WATER NEAR US 25 ON HWY 3153 PICTURED FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS53 KJKL 071359
FFWJKL
KYC013-121-125-235-071630-
/O.NEW.KJKL.FF.W.0012.150407T1359Z-150407T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
959 AM EDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHEASTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL BELL COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 1230 PM EDT
* AT 945 AM EDT...EMERGENCY MANAGEMENT REPORTED MASTER STREET IN
CORBIN WAS IMPASSIBLE DUE TO 3 FEET OF PONDED WATER. WEATHER RADAR
INDICATED AROUND 2 INCHES OF RAIN HAS FALLEN IN PORTION OF THE
WARNING AREA IN A 2 HOUR PERIOD.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
BARBOURVILLE...PINEVILLE...CORBIN...DORTHAE...VOX...GREEN ROAD...
CALVIN...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE HILL...
SWANPOND...FABER...BERTHA STATION...KING...CARY...EMMANUEL...
PONZA...BRUSH CREEK AND MCHARGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3697 8434 3699 8435 3700 8431 3702 8433
3704 8430 3705 8432 3708 8411 3701 8390
3692 8377 3681 8351 3678 8349 3673 8350
3670 8346 3667 8346 3667 8351 3662 8365
$$
HAL2 follow-up statements
256
WGUS73 KJKL 071541
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1141 AM EDT TUE APR 7 2015
KYC013-121-125-235-071630-
/O.CON.KJKL.FF.W.0012.000000T0000Z-150407T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-KNOX KY-WHITLEY KY-BELL KY-
1141 AM EDT TUE APR 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
SOUTHERN LAUREL...KNOX...NORTHEASTERN WHITLEY AND CENTRAL BELL
COUNTIES...
AT 1139 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN
ACROSS PORTIONS OF THE WARNED AREA. RADAR ESTIMATED THAT UP TO 2.50
INCHES OF RAIN HAS ALREADY FALLEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARBOURVILLE...PINEVILLE...CORBIN...DORTHAE...VOX...GREEN ROAD...
CALVIN...CLATE...DISHMAN SPRINGS...GIRDLER...MOORE HILL...SWANPOND...
FABER...BERTHA STATION...KING...CARY...EMMANUEL...PONZA...BRUSH CREEK
AND MCHARGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3697 8434 3699 8435 3700 8431 3702 8433
3704 8430 3705 8432 3708 8411 3701 8390
3692 8377 3681 8351 3678 8349 3673 8350
3670 8346 3667 8346 3667 8351 3662 8365
$$
KAS217
WGUS73 KJKL 071621
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1221 PM EDT TUE APR 7 2015
KYC013-121-125-235-071631-
/O.EXP.KJKL.FF.W.0012.000000T0000Z-150407T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUREL KY-KNOX KY-WHITLEY KY-BELL KY-
1221 PM EDT TUE APR 7 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN LAUREL...KNOX...NORTHEASTERN
WHITLEY AND CENTRAL BELL COUNTIES WILL EXPIRE AT 1230 PM EDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3697 8434 3699 8435 3700 8431 3702 8433
3704 8430 3705 8432 3708 8411 3701 8390
3692 8377 3681 8351 3678 8349 3673 8350
3670 8346 3667 8346 3667 8351 3662 8365
$$
KASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 8:15 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 7, 8:15 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 815 AM EDT TUE APR 7 2015 .UPDATE... ISSUED AT 800 AM EDT TUE APR 7 2015 DID A QUICK UPDATE TO THE GRIDS TO REFLECT THE LATEST RADAR TRENDS WITH THE SWATH OF SHOWERS AND EMBEDDED THUNDERSTORMS MOVING THROUGH THE CWA. ALSO FINE TUNED THE TEMPS AND TD FOR THE LATEST OBS AND TRENDS. THE UPDATED GRIDS HAVE BEEN SENT TO THE NDFD AND WEB SERVERS. && .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 340 AM EDT TUE APR 7 2015 06Z SFC ANALYSIS SHOWS LOW PRESSURE OVER THE CENTRAL PLAINS WITH A WARM FRONT SLUNG EAST...RUNNING INTO THE OHIO VALLEY BEFORE BECOMING A STATIONARY BOUNDARY JUST NORTH OF EASTERN KENTUCKY. THIS PLACES THE CWA IN A WARM AND MOIST ENVIRONMENT AS SOUTH WINDS SUPPORT PWS APPROACHING 1.5 INCHES. JUST NOW A FEW SHOWERS ARE STARTING TO POP OVER THE SOUTHERN PARTS OF THE AREA AFTER A RELATIVELY QUIET EVENING AND START TO THE NIGHT. ADDITIONAL CONVECTION TO THE WEST IS PUSHING EAST JUST SOUTH OF THE WARM FRONT...CURRENTLY MOVING THROUGH NORTHWESTERN KENTUCKY AND SOUTHERN ILLINOIS/INDIANA. UNDER MOSTLY CLOUDY SKIES OVERNIGHT... MOST OF EASTERN KENTUCKY IS SEEING TEMPERATURES FROM 55 TO 60 DEGREES WITH SOME EASTERN VALLEYS SLIGHTLY COOLER AND WARMER CONDITIONS IN THE FAR SOUTHWEST. DEWPOINTS...MEANWHILE...HAVE COME UP INTO THE 50S FOR THE AREA...A DRAMATIC REVERSAL OF THIS PAST WEEKEND/S DRYNESS. THE MODELS ARE IN FAIRLY GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS A SERIES OF WEAK TO MODERATE WAVES PASS THROUGH THE OHIO VALLEY IN BROAD...SLIGHTLY SOUTHWEST...FLOW ON THE NORTHERN FRINGE OF THE FLAT SOUTHEAST RIDGE. EACH MODEL HAS A SLIGHTLY DIFFERENT HANDLE ON THE TIMING AND TRACK OF THESE WAVES LOWERING CONFIDENCE IN ANY PARTICULAR SOLUTION. NEVERTHELESS...THE ENERGY WILL BE THERE...ALONG WITH PLENTY OF FUEL IN THE FORM OF HEAT AND HUMIDITY...FOR CONVECTIVE DEVELOPMENT BASED MORE ON THESE MID LEVEL RIPPLES THAN STRICTLY THE DIURNAL CYCLE. GIVEN THE SMALL NATURE OF THE FEATURES THAT WILL DRIVE THE CONVECTION OVER THE NEXT COUPLE OF DAYS HAVE RELIED MORE CLOSELY ON THE HIGHER RESOLUTION HRRR AND NAM12 FOR THE WEATHER DETAILS. SENSIBLE WEATHER WILL FEATURE AN UNSEASONABLY WARM AND HUMID PERIOD WITH OCCASIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED DUE TO EASTERN KENTUCKY/S POSITION SOUTH OF A STALLED FRONTAL BOUNDARY TO THE NORTH AND IMPULSES PASSING THROUGH FROM ALOFT. THE FIRST OF THESE WILL PASS THIS MORNING WITH A ROUND OF CONVECTION EXPECTED FOLLOWED BY A POTENTIAL FOR ANOTHER LATE THIS AFTERNOON AND INTO THE EVENING. THE NAM12 WOULD THEN HAVE A LULL UNTIL DAYTIME WEDNESDAY WHEN ANOTHER WAVE IS EXPECTED TO DEVELOP AND PASS OVER THE STATE. SEVERE WEATHER WILL BE A POSSIBILITY TODAY WITH EITHER OF THESE CLUSTERS DEPENDING ON UPSCALE GROWTH AND...FOR THE LATTER...SFC HEATING BETWEEN SYSTEMS. GIVEN THE RELATIVELY HIGH PWS...HEAVY RAIN WILL BE A POSSIBILITY AS WELL AND MAY PRIME THE AREA FOR LOCALIZED FLOOD CONCERNS BEFORE THE FRONTAL STRUCTURE MOVES OUT OF THE REGION AT WEEK/S END. WILL HIGHLIGHT BOTH THE SVR AND HEAVY RAIN CONCERNS IN THE FORTHCOMING HWO. USED THE SHORTBLEND COMPOSITE MODEL AS A STARTING POINT FOR THE WINDS/T/TD GRIDS THROUGH THE FIRST 18-24 HOURS AND THE SUPERBLEND THEREAFTER. DID MAKE SOME MINOR ADJUSTMENTS BASED ON TERRAIN FOR TONIGHT/S TEMPERATURES. AS FOR POPS...ENDED UP CLOSEST TO THE MET VALUES TODAY AND TONIGHT...BUT HIGHER FOR MIDDAY WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 335 AM EDT TUE APR 7 2015 MULTIPLE WAVES WILL CONTINUE TO RIDE UP AND ALONG A RIDGING PATTERN ACROSS THE EASTERN CONUS THROUGH THE SHORT TERM AND TO START OUT THE EXTENDED PORTION OF THE FORECAST. MEANWHILE A STRONG SHORTWAVE OVER THE ROCKIES WILL BEGIN TO SHIFT EASTWARD BY 0Z THURSDAY...CREATING LONGWAVE TROUGHING OVER THE WESTERN CONUS. EXPECT THIS SHORTWAVE TO CONTINUE ON ITS TREK EAST AND NORTHEASTWARD THROUGH THE DAY THURSDAY AND INTO THE DAY FRIDAY...WITH DECREASING HEIGHTS EXPECTED ACROSS THE OHIO RIVER VALLEY DURING THIS TIME. AT THE SURFACE...KY WILL FIND ITSELF UNDER THE INFLUENCE OF A STALLED WARM FRONT WEDNESDAY NIGHT INTO THURSDAY MORNING...WHICH WILL LIKELY BE POSITIONED ACROSS THE NORTHERN PORTION OF THE CWA. THIS WILL RESULT IN CONTINUED SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS THE NORTHERN HALF OF THE STATE. TO OUR EAST...A SURFACE LOW WILL CONTINUE TO DEVELOP BELOW AND JUST AHEAD OF THE ABOVE MENTIONED SHORTWAVE...AND FOLLOW ITS TRACK NORTHEASTWARD THROUGH THE DAY THURSDAY. BY 0Z FRIDAY...THE WARM FRONT WILL SHIFT EAST AND ENABLE A STRONG COLD FRONT...CONNECTED TO THIS LOW PRESSURE SYSTEM...TO PUSH FROM WEST TO EAST ACROSS KY. GIVEN THE LATEST GFS FORECAST...THE BOUNDARY SHOULD ENTER INTO EASTERN KY SOMETIME FRIDAY AFTERNOON...ENHANCING SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE MORNING JUST AHEAD OF THE FRONT...AND EXIT EAST OF THE STATE BETWEEN 21Z FRIDAY AND 0Z SATURDAY. ONCE IT DOES...KY WILL BE IN A MORE ZONAL UPPER LEVEL FLOW WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE STATE. SURFACE WINDS WILL ONCE AGAIN BECOME MORE NORTHERLY...CAUSING TEMPERATURES TO DROP BACK INTO THE 40S OVERNIGHT FRIDAY NIGHT/SATURDAY MORNING...AND IN THE MID 60S BY SATURDAY AFTERNOON. EXPECT THIS HIGH PRESSURE TO KEEP DRY WEATHER IN PLAY THROUGH MUCH OF THE WEEKEND...WITH TEMPERATURES EXPECTED TO REBOUND BACK INTO THE LOW 70S BY MONDAY. BY THIS TIME...A LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL MOVE NE ONCE MORE AND PUSH A WARM FRONT NORTHWARD INTO THE REGION...ALLOWING UNSTABLE WARM GULF MOISTURE TO FLOW BACK INTO THE CWA AND ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP LATE SUNDAY AND SUNDAY NIGHT. THIS WILL BE ENHANCED AS THE FOLLOWING COLD FRONT BEGINS FROM WEST TO EAST ACROSS THE STATE ONCE MORE DURING THE DAY MONDAY AND MONDAY NIGHT. EXACT TIMING OF THIS FRONTAL PASSAGE...AS WELL AS THE ONSET AND STRENGTH OF THE PRECIPITATION ARE STILL FAR ENOUGH OUT IN THE FORECAST THAT RELYING ON A MODEL BLEND WAS THE METHOD OF CHOICE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 815 AM EDT TUE APR 7 2015 THE SHOWERS AND STORMS MOVED INTO THE AREA ON TRACK WITH THE EARLIER FORECAST WITH MVFR TO IFR CIGS. THESE WILL BE THE RULE FOR MOST OF THE AREA THROUGH THE TAF PERIOD EVEN ONCE THIS INITIAL PASSES THROUGH BY MID MORNING. ANOTHER IMPULSE IS EXPECTED THIS EVENING WITH ADDITIONAL LOW CIGS AND SHOWERS/STORMS. IN THE HEAVIER CONVECTION...MVFR VIS WILL BE A GOOD BET WITH OCCASIONAL IFR VIS OR CIGS IN STORMS. THROUGH THE TAF PERIOD...WINDS WILL GENERALLY BE FROM THE SOUTH AT 5 TO 10 KTS...EXCEPT FOR HIGHER GUSTS IN STORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...GREIF LONG TERM...JMW AVIATION...GREIF
Hazardous weather outlook, Apr 7, 4:29 AM EDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 429 AM EDT TUE APR 7 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 429 AM EDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH TONIGHT. A FEW OF THE STRONGER SHOWERS OR ANY STORMS COULD PRODUCE LOCALLY HEAVY RAIN. GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE FROM THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING. ANY THUNDERSTORMS THAT OCCUR COULD PRODUCE LOCALLY HEAVY RAIN. THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES FROM SUNDAY EVENING THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT ANY INSTANCES OF EXCESSIVE RAIN...HAIL...OR STRONG WIND GUSTS THAT OCCUR BETWEEN TODAY AND FRIDAY. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:49 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 3 hr |
| Apr 7, 12:40 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Estill, Fleming, Menifee, Montgomery and 4 more | 6 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Morgan | 44 min |
| Apr 7, 6:03 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 6 hr |
| Apr 7, 6:50 PM EDT | Tornado Warning | JKL | Estill, Jackson | 25 min |
| Apr 7, 7:10 PM EDT | Tornado Warning | JKL | Estill, Jackson, Lee | 50 min |
| Apr 7, 7:19 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 56 min |
| Apr 7, 7:23 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more | 52 min |
| Apr 7, 7:35 PM EDT | Flash Flood Warning | JKL | Bath, Menifee, Montgomery | 6 hr |
| Apr 7, 7:55 PM EDT | Tornado Warning | JKL | Breathitt, Estill, Lee, Wolfe | 35 min |
| Apr 7, 7:57 PM EDT | Flash Flood Warning | JKL | Estill, Jackson, Lee, Owsley, Powell, Wolfe | 6 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.